# SDR MASA200500725

- Difficulty date: September 13, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 16,946 hours, 12,543 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Gpu
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6775 LAS.  AIRCRAFT RETURNED TO GATE FOR FLAPS FAIL AT 8 DEGREES.  MX FOUND THAT FAULT WAS DUE TO THE GPU NOT PROVIDING THE POWER REQUIRED TO OPERATE THE HYD PUMPS.  MX SWAPPED GPU AND AIRCRACT OPS NORMAL.  AIRCRAFT DEPARTED WITH NO FURTHER DEFECTS.
